# SDR YENA20090227021

- Difficulty date: February 26, 2009
- Submitted: March 3, 2009
- Operation: Air carrier
- Aircraft: N231JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000033
- Aircraft time: 7,560 hours, 4,655 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Control Lever
- Part number: 5914868
- Part serial: F0193
- Condition: Malfunctioned
- Location: Slat/Flap Sys
- Part time: 6,269 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

CREW RECEIVED SLAT FAIL MSG ON APPROACH AND COMPLETED QRH PROCEDURE.  DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  T/S PER E190 FIM 27-00-00-810-802-A00, REMOVED AND REPLACED SLAT / FLAP CONTROL LEVER PER AMM 27-53-01, OPS CHECK OK.  NO FAULTS AT THIS TIME.
